Addiction Survivors

Notices

Reply
Unread 02-16-2013, 01:50 AM   #1
anabolic1979
Senior Member
 
Posts: 104
Angry Lost Subutex had only Suboxone and Feeling AWFUL!!!

I just wanted to make note of another time where Suboxone has caused side effects that's are not present when on bupe only(subutex). Yea I was on suboxone for 5 years and it was not a fun time but my doctor at the time didn't believe that suboxone was causing and of the side effects I was complaining of and no I wasn't taking too high of a dose then... I will prob get comments trying to dispute what I'm claiming but I have no question that for me at least suboxone is a nightmare to take. There are many others I have seen online who have the exact same issues with it so I am not alone with this. I lost my subutex script about 6 days ago and had no choice but to use suboxone strips I had from an old script where I decided I wanted to see if I could tolerate the strips(it was a awful idea and I was really bad off and suffered all month). So I have been using the strips for 6 days no and starting on day 3 I started to feel a little depressed and no I'm not taking too much... It starts slowly and by yesterday I was very depressed! Then I sat down to do my studying and I just couldn't concentrate like I was able to and the brain fog I had for 5 years felt like it was coming back. I'm posting this just because I feel I should document my experiences with these meds and maybe it will get looked into one day if enough people have similar problems. When I go back on subutex my head will clear like it has several times before and I come out of this depressive fog I'm in now. God these meds are such a pain for me! Suboxone makes me feel awful and subutex is only generic and the only ones available are awful... I can't win
anabolic1979 is offline   Reply With Quote
Unread 02-16-2013, 07:45 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi anabolic1979, how do you know you're not taking too much of the film - they have a higher absorption rate than the tablets. One thing that sort of makes me ask that is that you said you started feeling depressed on day 3 - when the halflife was really starting to build up in your system. Just a thought - maybe cut back on half of what you're taking for a couple of days and see how you feel.

Also, if you're hypersensitive to the naloxone, don't swallow any of the saliva - spit it out. That has helped quite a few people who are hypersensitive.

Just a couple of things that might help.

Nancy


EDITED TO ADD: I just read your other post where you said you don't swallow the saliva, so scratch that. lol
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 02-22-2013, 02:24 PM   #3
anabolic1979
Senior Member
 
Posts: 104
Default

Yea I've tried a lower dose of the film and they still would make me feel awful. I'm glad that's over with and I got my subutex filled. It took a few days on subutex before I started to feel better again but I'm still only able to get Roxanne brand... I have a refill coming up next Thursday and I'm going to go around to every pharmacy in the area looking for one that had or will order me the TEVA generic. Has anyone else had luck getting the TEVA 8mg generic subutex in here??? I know the company says they should be available and a couple members here said they had a pharmacy order them. I'm in Rhode Island, well on the Massachusetts border and if anyone else knows a pharmacy that has them or will order them can you let me know. Thanks
anabolic1979 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 08:04 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors